Categories
Blog

What To Give For Amphetamine Overdose?

Amphetamine addiction is prevalent, and an overdose can have significant negative consequences for the cardiovascular and neurological systems. An amphetamine overdose can be very dangerous due to its symptoms that can range from uncomfortable to life-threatening.

In the emergency department, the treatment for an amphetamine overdose will depend on the patient’s condition. If the person does not improve after receiving the first dosage of benzodiazepines such as diazepam, paramedics and hospital staff may provide a second dose. They may also run several tests for amphetamine toxicity and any significant medical consequences. The patient may also receive intravenous fluids to manage dehydration and inherent electrolyte irregularities. People suffering from an amphetamine overdose might choose from a variety of therapy choices.

To learn more about our quality but affordable treatment programs, contact our 24/7 helpline. Recovery awaits you here.